Lizzi, Fedele (2010) Noncommutative gauge theory and symmetry breaking in matrix models. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Noncommutative gauge theory and symmetry breaking in matrix models
Creators:
CreatorsEmail
Lizzi, FedeleUNSPECIFIED
Autor/s: H. Grosse, F. Lizzi, H. Steinacker
Date: 2010
Number of Pages: 12
Department: Scienze fisiche
Identification Number: 10.1103/PhysRevD.81.085034
Official URL: http://prd.aps.org/abstract/PRD/v81/i8/e085034 htt...
Journal or Publication Title: PHYSICAL REVIEW D, PARTICLES, FIELDS, GRAVITATION, AND COSMOLOGY
Date: 2010
Volume: 81
Page Range: 085034-085046
Number of Pages: 12
Uncontrolled Keywords: Matrix Models, Noncommutative Geometry, Standard Model
Identification Number: 10.1103/PhysRevD.81.085034
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7771

Abstract

We show how the fields and particles of the standard model can be naturally realized in noncommutative gauge theory. Starting with a Yang-Mills matrix model in more than four dimensions, an SU(n) gauge theory on a Moyal-Weyl space arises with all matter a

Actions (login required)

View Item View Item